Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 53, NWS Phoenix, AZ

September 10, 2011Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 10, 2011, 6:30 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2011, 6:30 PM MST (01:30 UTC)
Expired
Sep 10, 2011, 7:15 PM MST
In force
45 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 35 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 6:35 PM MSTTSTM WND DMGFlorence, AZROOF DAMAGE TO CARPORTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 1.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2011-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2011-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1001 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2449 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WUUS55 KPSR 110130
SVRPSR
AZC013-021-110215-
/O.NEW.KPSR.SV.W.0053.110911T0130Z-110911T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
630 PM MST SAT SEP 10 2011

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...SUPERIOR...FLORENCE JUNCTION...
  FLORENCE...COOLIDGE...APACHE JUNCTION...

* UNTIL 715 PM MST

* AT 621 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A COUPLE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORM WERE
  LOCATED NEAR FLORENCE...AND MOVING NORTHEAST AT 15 MPH. OTHER
  STORMS WERE LOCATED NEAR APACHE JUNCTION.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
  CREEK...QUEEN VALLEY AND KINGS RANCH

LAT...LON 3327 11097 3308 11118 3289 11147 3325 11183
      3368 11134
TIME...MOT...LOC 0129Z 215DEG 13KT 3308 11138

$$

HV
1 follow-up statement
133 
WWUS55 KPSR 110218
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
718 PM MST SAT SEP 10 2011

AZC013-021-110227-
/O.EXP.KPSR.SV.W.0053.000000T0000Z-110911T0215Z/
PINAL AZ-MARICOPA AZ-
718 PM MST SAT SEP 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA AND
NORTH CENTRAL PINAL COUNTIES HAS EXPIRED...

ALTHOUGH THE SEVERE THUNDERSTORM WARNING EXPIRED...SCATTERED 
THUNDERSTORMS...SOME STRONG...WILL CONTINUE TO DEVELOP IN THE AREA 
THE REMAINDER OF THE EVENING.

SOME THUNDERSTORMS WILL PRODUCE HEAVY RAIN...AND WIND GUSTS IN THE 
40 TO 50 MPH RANGE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.

LAT...LON 3327 11097 3308 11118 3289 11147 3325 11183
      3368 11134
TIME...MOT...LOC 0130Z 215DEG 13KT 3308 11138

$$

HV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM MST, 3 hours 8 minutes earlier.

Area forecast discussion, Sep 10, 3:22 PM MST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
322 PM MST SAT SEP 10 2011

.SYNOPSIS...
A SLOW MOVING AREA OF LOW PRESSURE WILL BRING A CONTINUED CHANCE OF
SHOWERS AND THUNDERSTORMS TO MOST OF THE REGION THROUGH EARLY NEXT
WEEK. A GRADUAL DRYING TREND WILL BEGIN MID WEEK WITH DECREASING
CLOUDS AND CHANCES OF SHOWERS. TEMPERATURES ARE EXPECTED TO REMAIN
NEAR NORMAL FOR THE NEXT SEVERAL DAYS...WITH HIGHS NEAR 100 AND LOWS
IN THE MID 70S TO LOWER 80S.

&&

.DISCUSSION...

COOL START THIS MORNING...WITH LOW TEMPERATURES SEVERAL DEGREES
LOWER THAN ON FRIDAY. DESPITE THE SLOW START READINGS STILL MANAGED
TO CLIMB INTO THE UPPER 90S BY EARLY AFTERNOON. SKIES ACROSS THE
FORECAST AREA REMAINED MOSTLY CLEAR FOR A GOOD PORTION OF THE
DAY...THOUGH WIDESPREAD CU BEGAN DEVELOPING BY EARLY AFTERNOON.
BOUNDARY LAYER MOISTURE HAD INCREASED SOMEWHAT DURING THE LAST
24-HOURS...AS INDICATED BY SURFACE DEW POINTS WHICH WERE AVERAGING 5
-TO 10 DEGREES HIGHER THAN THIS SAME TIME ON FRIDAY. CONVECTIVE
ACTIVITY HAS BEEN SLOW TO DEVELOP TODAY...NOT AT ALL SURPRISING IN
HINDSIGHT...DUE TO THE INCREASED STABILITY SHOWN IN THE TODAYS 12Z
KPSR SOUNDING. CONSIDERABLE COOLING WAS OBSERVED FROM THE SURFACE TO
600 MB WITH WARMING IN THE LAYER JUST ABOVE THAT. THE SOUNDING STILL
INDICATED SOME DECENT CAPE...THOUGH APPEARS THERE IS INSUFFICIENT
FORCING TO LIFT PARCEL ENOUGH TO REALIZE THE INSTABILITY. THOUGHTS
EARLIER THIS WEEK WERE THAT TODAY WOULD PROBABLY BE AN ACTIVE DAY
WITH THE INCREASED DYNAMICS PROVIDED BY THE LOW AND TROUGH
APPROACHING FROM THE WEST. MOVEMENT ON THIS SYSTEM HAS SLOWED
THOUGH...KEEPING MOST OF THE STORMS TO OUR WEST. THE TROUGH HAS
HOWEVER HELPED TO INCREASE VERTICAL SHEAR...MEANING ANY STORMS THAT
DO DEVELOP HAVE A GREATER CHANCE FOR BECOMING SEVERE. ALTHOUGH IT
LOOKS LIKE MOST ACTIVITY WILL REMAIN OUT OF OUR FORECAST
AREA...DEEPER MOISTURE IN SOUTHEAST ARIZONA WILL LEAD TO A GOOD
CHANCE OF STORMS IN THE TUCSON AREA. THESE WILL NEED TO BE WATCHED
CLOSELY...AS OUTFLOW BOUNDARIES COULD PUSH INTO OUR CENTRAL DESERTS
CAUSING GUSTY WINDS...BLOWING DUST...AND PROVIDE ENOUGH FORCING FOR
DEVELOPMENT OF NEW STORMS.

THERE IS A GREATER THREAT OF CONVECTION FOR SUNDAY...AS SOUTHERLY
FLOW INCREASES AHEAD OF THE TROUGH AND MOISTURE BEGINS INCREASING
AGAIN ACROSS EAST-CENTRAL ARIZONA. THE GFS...ECMWF...AND...NAM ALL
SHOW INCREASED PWAT DURING THE NEXT 24 HOURS...WITH INCREASING
INSTABILITY AND CONTINUED DECENT SHEAR PROFILE. STORMS THAT DEVELOP
HAVE GOOD LIKELIHOOD OF DEVELOPING STRONG UPDRAFTS AND OF PRODUCING
STRONG GUSTY WINDS AND SEVERE SIZED HAIL.

MODEL SOUNDINGS SHOW MOISTURE LINGERING MONDAY AND TUESDAY...AS THE
UPPER LEVEL TROUGH LINGERS OVER THE SOUTHWEST. THIS WILL MEAN A
THREAT OF MAINLY AFTERNOON AND EVENING SHOWERS CONTINUING. A GRADUAL
DRYING WILL THEN OCCUR THROUGH THE END OF THE FORECAST PERIOD WITH A
DECREASING CHANCE OF CONVECTION.

TEMPERATURES DURING THIS TIME WILL BE PRETTY MUCH FLAT LINE...WITH
AFTERNOON HIGHS IN THE LOWER DESERTS HOVERING AROUND THE CENTURY
MARK...AND LOWS IN THE MID 70S TO LOW 80S. THE TEMPERATURE AT
PHOENIX SKY HARBOR TODAY ONCE AGAIN REACHED 100 DEGREES. THIS IS THE
47TH CONSECUTIVE DAY WHERE THE HIGH TEMPERATURE AS MET OR EXCEEDED
THIS VALUE.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA...
NEARLY STATIONARY UPPER LEVEL LOW OFF THE SOUTHERN CALIFORNIA COAST
IS EXPECTED TO REMAIN TO THE WEST...BUT THE ASSOCIATED JET MAX
ACROSS SOUTHERN ARIZONA SHOULD PROVIDE SOME HELP FOR AFTERNOON
THUNDERSTORMS MAINLY ACROSS SOUTHEAST ARIZONA. INSTABILITY THIS
AFTERNOON AND EVENING WILL BE MORE LIMITED COMPARED TO YESTERDAY AS
ATMOSPHERE TRIES TO RECOVER. SHOWERS AND THUNDERSTORMS EXPECTED TO
DEVELOP LATE THIS AFTERNOON ACROSS THE EASTERN HIGHER TERRAIN.
CURRENT THINKING IS ANY STORMS SHOULD REMAIN EAST OF THE PHOENIX
METRO AREA WITH SOUTHWEST UPPER LEVEL STEERING FLOW. SOME GUSTY
WINDS THIS AFTERNOON AND EARLY EVENING SHOULD DIMINISH IN THE MIDDLE
PART OF THE EVENING.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH....
UPPER LEVEL LOW OFF THE CALIFORNIA COAST MAY HELP TO SPARK A FEW
THUNDERSTORMS TO THE NORTHWEST OF KBLH...BUT DRY AIR ADVECTING IN
FROM THE SOUTHWEST SHOULD KEEP ANY STORMS TO THE NORTH AND WEST.
FURTHER SOUTH...SKIES SHOULD REMAIN MOSTLY CLEAR ACROSS FAR
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA WITH THE DRIER AIR IN
PLACE.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
CHANCES FOR THUNDERSTORMS THIS COMING WEEK WILL BE BEST ON
TUESDAY...AND DRIER AIR WORKS INTO THE REGION FOR THE MIDDLE PART OF
THE WEEK. A SLOW MOVING UPPER LEVEL TROUGH ACROSS SOUTHERN
CALIFORNIA WILL WEAKEN AND MOVE ACROSS ARIZONA BY WEDNESDAY. THIS
WILL LEAD TO SOUTHWEST FLOW BRINGING IN THE DRIER AIR. TEMPERATURES
ARE SHAPING UP TO BE NEAR SEASONAL NORMALS NEXT WEEK.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...MCLANE
AVIATION...KUHLMAN
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Sep 10, 5:35 AM MST, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
535 AM MST SAT SEP 10 2011

AZZ022-023-027-028-111400-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
535 AM MST SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT...SOME
OF WHICH COULD BE SEVERE. THE PRIMARY THREATS ARE GUSTY
WINDS...BLOWING DUST...PERIODS OF HEAVY RAIN...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS
SUNDAY...SOME OF WHICH COULD ALSO BECOME SEVERE. THUNDERSTORM
CHANCES WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ020-021-025-026-CAZ030>033-111400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
535 AM MST SAT SEP 10 2011 /535 AM PDT SAT SEP 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT...MAINLY ACROSS SOUTHWEST ARIZONA. SOME OF THE STORMS COULD
BE SEVERE. THE PRIMARY THREATS ARE GUSTY WINDS...BLOWING
DUST...PERIODS OF HEAVY RAIN...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS
ON SUNDAY. STORMS ON SUNDAY COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES
WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

AZZ024-111400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
535 AM MST SAT SEP 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT...SOME OF WHICH COULD BE SEVERE. THE PRIMARY THREATS ARE
GUSTY WINDS...PERIODS OF HEAVY RAIN AND FLASH FLOODING...AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS
ON SUNDAY. STORMS ON SUNDAY COULD ALSO BECOME SEVERE. THUNDERSTORM CHANCES
WILL GRADUALLY DECREASE EARLY NEXT WEEK AS DRY AIR RETURNS TO THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 10, 4:57 PM MST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
457 PM MST SAT SEP 10 2011

AZZ023-024-028-110045-
PINAL AZ-MARICOPA AZ-
457 PM MST SAT SEP 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 545 PM MST

AT 447 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS OVER NORTH CENTRAL PINAL AND FAR
SOUTHEAST MARICOPA COUNTIES. SCATTERED THUNDERSTORMS WILL DEVELOP IN
THE AREA FROM QUEEN CREEK SOUTH TO CASA GRANDE AND FLORENCE...
INCLUDING JOHNSON RANCH.

THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 50
MPH...ALONG WITH AREAS OF DENSE BLOWING DUST. THUNDERSTORMS WERE
MOVING TOWARD THE NORTHEAST AT 20 MPH.

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

LAT...LON 3300 11208 3349 11146 3323 11107 3294 11138
      3287 11149 3275 11161 3273 11166 3273 11170
TIME...MOT...LOC 2354Z 213DEG 9KT 3286 11164

HV
Special weather statement, Sep 10, 5:15 PM MST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
515 PM MST SAT SEP 10 2011

AZZ024-110100-
GILA AZ-MARICOPA AZ-PINAL AZ-
515 PM MST SAT SEP 10 2011

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
  EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 600 PM MST

AT 507 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTH OF ROOSEVELT...MOVING NORTHEAST AT
20 MPH.

WIND GUSTS UP TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
   ROOSEVELT...AND THE SALT RIVER RECREATION LAKES ALONG THE APACHE
   TRAIL.

IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.

LAT...LON 3378 11102 3377 11102 3374 11095 3373 11096
      3366 11091 3364 11091 3338 11116 3348 11135
      3380 11113
TIME...MOT...LOC 0013Z 213DEG 13KT 3353 11117

MEYERS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 5:15 PM MSTSpecial Weather StatementPSRGila45 min
Sep 10, 5:34 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal56 min
Sep 10, 5:56 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min
Sep 10, 6:05 PM MSTTornado WarningPSRMaricopa, Pinal15 min
Sep 10, 7:07 PM MSTDust Storm WarningPSR53 min
Sep 10, 7:16 PM MSTSpecial Weather StatementPSRPinal74 min
Sep 10, 7:17 PM MSTSevere Thunderstorm WarningPSRMaricopa25 min
Sep 10, 7:41 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 10, 7:48 PM MSTSevere Thunderstorm WarningPSRMaricopa27 min
Sep 10, 7:56 PM MSTSevere Thunderstorm WarningPSRMaricopa22 min
Sep 10, 8:29 PM MSTAreal Flood AdvisoryPSRGila, Maricopa2 hr
Sep 10, 8:29 PM MSTSpecial Weather StatementPSRMaricopa46 min
Sep 11, 1:27 PM MSTSpecial Weather StatementPSRMaricopa48 min
Sep 11, 2:22 PM MSTSpecial Weather StatementPSRMaricopa38 min
Sep 11, 3:01 PM MSTSpecial Weather StatementPSRMaricopa44 min
Sep 11, 3:11 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal49 min
Sep 11, 3:21 PM MSTSpecial Weather StatementPSRMaricopa39 min
Sep 11, 3:27 PM MSTSpecial Weather StatementPSRMaricopa48 min
Sep 11, 3:59 PM MSTSevere Thunderstorm WarningPSRMaricopa21 min
Sep 11, 4:13 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Sep 11, 4:28 PM MSTSpecial Weather StatementPSRGila47 min
Sep 11, 4:47 PM MSTSpecial Weather StatementPSRLa Paz43 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.